Alert archive / Vermont / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 8, 2020, 4:11 PM EDT for Franklin County, Grand Isle County, Vermont; Clinton County, New York. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2020, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 8, 2020, 4:42 PM EDT
- In force
- 31 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Franklin County, VT, Grand Isle County, VT
The radar
The Burlington radar (KCXX), 38 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:40 PM EDT | TSTM WND DMG | 2 Sse Kill Kare State P, VT | TREES AND POWERLINES DOWN ON GEORGIA SHORE ROAD. |
| Jul 8, 4:43 PM EDT | TSTM WND DMG | 1 Wnw St. Albans Bay St, VT | TREES AND POWERLINES DOWN ON WOODY DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 2:00 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708
WUUS51 KBTV 082011
SVRBTV
NYC019-VTC011-013-082100-
/O.NEW.KBTV.SV.W.0039.200708T2011Z-200708T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
411 PM EDT Wed Jul 8 2020
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Northeastern Clinton County in northern New York...
Grand Isle County in northwestern Vermont...
Northwestern Franklin County in northwestern Vermont...
* Until 500 PM EDT.
* At 411 PM EDT, a severe thunderstorm was located over Fee Fee
Point, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Plattsburgh, Beekmantown, Chazy, Mooers, Alburgh Village,
Champlain, St. Albans City, Swanton, St. Albans Town, South
Alburgh, Alburgh, Alburgh Dunes State Park, North Hero, Isle La
Motte, Rouses Point, Grand Isle, Swanton Village, Georgia, Highgate
and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4477 7301 4469 7348 4500 7365 4501 7319
TIME...MOT...LOC 2011Z 319DEG 14KT 4490 7327
HAIL...1.00IN
WIND...60MPH
$$
Clay1 follow-up statement
509
WWUS51 KBTV 082042
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
442 PM EDT Wed Jul 8 2020
NYC019-VTC011-013-082052-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-200708T2100Z/
Clinton NY-Grand Isle VT-Franklin VT-
442 PM EDT Wed Jul 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON...GRAND
ISLE AND NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Vermont.
LAT...LON 4477 7301 4469 7348 4500 7365 4501 7319
TIME...MOT...LOC 2041Z 319DEG 14KT 4481 7316
$$
HaynesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:10 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 8, 4:10 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Burlington VT
410 PM EDT Wed Jul 8 2020
.SYNOPSIS...
A mid-level trough will bring scattered showers and
thunderstorms to the North Country today, especially from the
Adirondacks eastward across Vermont. A few strong to severe
storms are possible, with damaging winds, brief heavy
rainfall, and dangerous cloud to ground lightning the primary
threats. Hazy, hot and humid conditions move in for Thursday and
Friday. Heat index values are expected in the mid to upper 90s
across the Champlain and St. Lawrence Valleys for Thursday and
Friday. Any thunderstorm development Thursday and Friday is
expected to be isolated.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
As of 409 PM EDT Wednesday...
SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
HEAT ADVISORY IN EFFECT FROM NOON THURSDAY TO 7 PM EDT FRIDAY...
Watching scattered convection in two areas, in northern VT and
across south-central VT. Instability up to 2000 J/kg and 0-6km
bulk shear up to 35 kt will lead to showers and thunderstorms
with a risk of severe weather including damaging winds, hail,
and heavy downpours mainly in VT through this evening.
Clearing skies tonight will lead to some locally dense fog
especially in the river valleys and where rain has fallen with
dewpoints remain mid 60s to lower 70s which are also the low
temperatures that can be expected.
Ridging aloft on Thursday with large scale subsidence and SW
flow will bring hazy conditions with dewpoints in the 60s. 850mb
temperatures +18 to 20C, will lead to near-record temperatures
in the low-mid 90s (see climate section for record values). With
the increased humidity, should see heat index values in the
mid-upper 90s in the Champlain/St. Lawrence Valleys. Subsidence
aloft and associated CIN should put a cap on convective
development, but will keep one eye on the terrain.
Thursday night strong ridging aloft will continue and light SW
flow at the surface. It will be a warm one as well with lows in
the mid 60s to lower 70s, especially warm near BTV.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 359 PM EDT Wednesday...It will be a warm and humid start to the
day. In the St. Lawrence Valley and northern Champlain Valley, it
will quickly become another scorcher as temperatures in the low-
levels look similar to Thursday and there will be plentiful sunshine
during the morning. Thankfully there will be a little more wind with
an increasing surface pressure gradient. Slightly cooler and more
moist air will advect into our southern areas as the upper level
ridge overhead begins to retreat eastward with the approach of low
pressure near the DelMarVa Friday morning. Initially, high-based
clouds will overspread the region during the afternoon from south to
north. This will provide some relief to the excessive heat for
southern portions of our forecast area. Therefore, have trended a
little cooler for high temperatures in the southern Champlain Valley
and points east. Clouds will lower with time and expect bands of
scattered showers capable of producing brief downpours to spread
into the Adirondacks and the southern half of Vermont by evening.
Overall, while models have come into better agreement with the warm
core low lifting northward, there is enough spread to make the exact
track uncertain, and therefore precipitation forecast. With the
forecast consensus further west today, confidence has increased that
areas from the Green Mountains eastward should see heavy rainfall
Friday night, especially with development of a southeast to easterly
low-level jet providing good upslope enhancement of rainfall.
Potential exists for a wide swath of 1 to 2 inches of storm total
rainfall with locally higher amounts.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 359 PM EDT Wednesday...A complex weather situation will develop
over the weekend with two low pressure systems moving through the
region. On Saturday morning rainfall will lift northward with at
least some precipitation areawide associated with the tropical
system. Still looks like the greater rainfall amounts will be across
Vermont, with perhaps a break in shower activity across southern
areas by afternoon. Expect a heavy rain threat without severe
weather based on extreme precipitable water in excess of 2 inches.
Thankfully relatively fast motion of the system will reduce a
widespread flood threat, but this will be monitored closely.
A vigorous shortwave trough from the west will follow the tropical
system closely and encourage additional shower development Saturday
afternoon. This activity will spread northeastward across the North
Country. A dry slot appears to be limited to only a brief period
Saturday night, with more rain and thicker overcast associated with
the surface low pressure area moving into northern New York by
Sunday morning. Bottom line is a lot of beneficial rainfall appears
likely for this weekend with somewhat cooler daytime temperatures
due to increased cloud cover.
Yet another shortwave trough digs southward near Lake Erie on Monday
putting us in a favorable location for more scattered showers and
possible thunderstorms. The upper-level trough finally passes to our
east by Tuesday night, so precipitation chances will fade away at
that time. Both Monday and Tuesday will see temperatures near
normal. Temperatures trend upward midweek due to an expansive upper-
level ridge expanding east-northeastward from the desert southwest.
Global models differ on how quickly this builds into the North
Country, but expect another hot stretch beyond the seven day
forecast.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Through 18Z Thursday...Main concern is scattered thunderstorm
development through the early evening with an upper level trof
and a weakening surface front. Tough to pinpoint timing or
location, so have mention in TAF and will amend as they storms
evolve. A few severe storms are possible, and may impact the
TAF locations. Damaging winds are the primary threat. It will be
mainly VFR with scattered cumulus and cumulonimbus. Brief IFR
and gusty winds possible near any thunderstorms. Winds at BTV
generally south 10-12kt with gusts to 20kts becoming light
overnight. Anticipate IFR nocturnal fog after 06Z tonight at
SLK/MPV. On Thursday, hot and humid conditions with some haze
but little if any showers or storms expected.
Outlook...
Thursday Night: VFR. NO SIG WX.
Friday: VFR. Slight chance SHRA, Slight chance TSRA.
Friday Night: Mainly VFR, with local IFR possible. Chance SHRA.
Saturday: Mainly MVFR, with local IFR possible. Likely SHRA.
Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.
Sunday: Mainly VFR, with areas MVFR possible. Likely SHRA.
Sunday Night: Mainly VFR, with local MVFR possible. Chance SHRA.
Monday: VFR. Chance SHRA.
&&
.CLIMATE...
Max Temp Records the next several days. Near record highs are possible
Thursday (7/9) and Friday (7/10).
Date KBTV KMPV K1V4 KMSS KPBG KSLK
07-08 98|1921 95|1988 90|2010 95|1988 96|1981 95|1921
07-09 97|1988 94|1988 86|2010 96|1988 94|1981 94|1928
07-10 96|1911 92|1955 88|2005 96|1988 94|1955 96|1936
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Heat Advisory from noon Thursday to 7 PM EDT Friday for VTZ001-
002-005-009.
NY...Heat Advisory from noon Thursday to 7 PM EDT Friday for
NYZ026>028-035-087.
&&
SYNOPSIS...Sisson
NEAR TERM...Sisson
SHORT TERM...Kutikoff
LONG TERM...Kutikoff
AVIATION...Sisson
CLIMATE...BanacosHazardous weather outlook, Jul 8, 2:04 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 204 PM EDT Wed Jul 8 2020 NYZ026>028-035-087-091000- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Eastern Essex-Southwestern St. Lawrence- 204 PM EDT Wed Jul 8 2020 ...HEAT ADVISORY IN EFFECT FROM NOON THURSDAY TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for northern New York. .DAY ONE...This afternoon and tonight. Chance of thunderstorms this afternoon, possibly with gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ001-002-005-009-091000- Grand Isle-Western Franklin-Western Chittenden-Western Addison- 204 PM EDT Wed Jul 8 2020 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON THURSDAY TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ029>031-034-091000- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex- 204 PM EDT Wed Jul 8 2020 This Hazardous Weather Outlook is for northern New York. .DAY ONE...This afternoon and tonight. Chance of thunderstorms this afternoon, possibly with gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ003-004-006>008-010>012-016>019-091000- Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- 204 PM EDT Wed Jul 8 2020 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 8, 3:26 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
326 PM EDT WED JUL 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 SW WILLISTON 44.41N 73.09W
07/08/2020 E0.88 INCH CHITTENDEN VT TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL
&&
EVENT NUMBER BTV2001014
HAYNESLocal storm report, Jul 8, 3:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT WED JUL 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG POULTNEY 43.52N 73.24W
07/08/2020 RUTLAND VT LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
&&
EVENT NUMBER BTV2001015
HAMMONDLocal storm report, Jul 8, 3:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
349 PM EDT WED JUL 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL FAIR HAVEN 43.60N 73.27W
07/08/2020 M1.50 INCH RUTLAND VT LAW ENFORCEMENT
HAIL DAMAGE TO THE SIDING OF A HOUSE.
&&
EVENT NUMBER BTV2001016
HAMMONDSpecial weather statement, Jul 8, 3:51 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Burlington VT 351 PM EDT Wed Jul 8 2020 VTZ003-006>008-082030- Caledonia-Washington-Orleans-Lamoille- 351 PM EDT Wed Jul 8 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAMOILLE...WEST CENTRAL CALEDONIA...SOUTHWESTERN ORLEANS AND NORTHEASTERN WASHINGTON COUNTIES... At 351 PM EDT, a strong thunderstorm was located over Johnson, moving east at 25 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Morrisville, Greensboro, Johnson Village, Morrisville Village, Hardwick, Johnson, Hyde Park, Wolcott, Greensboro Bend, Hyde Park Village, Morristown, Elmore, Woodbury, Craftsbury, Cambridge, Cabot, Walden, Stannard, Waterville and Garfield. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4462 7279 4468 7275 4461 7222 4442 7231 TIME...MOT...LOC 1951Z 290DEG 23KT 4464 7270 Haynes
Special weather statement, Jul 8, 3:55 PM EDT, 16 minutes before
Special Weather Statement National Weather Service Burlington VT 355 PM EDT Wed Jul 8 2020 VTZ003-006-007-082045- Caledonia-Orleans-Lamoille- 355 PM EDT Wed Jul 8 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAMOILLE... NORTHWESTERN CALEDONIA AND SOUTHWESTERN ORLEANS COUNTIES... At 355 PM EDT, a strong thunderstorm was located near Eden, moving southeast at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Greensboro, Eden, Glover, Albany, Greensboro Bend, Albany Village, Sheffield, Craftsbury, Sutton, Stannard, Hardwick, Wheelock, Lowell, Walden, Wolcott, East Greensboro, South Albany, East Craftsbury, North Walden and East Albany. LAT...LON 4471 7256 4478 7249 4466 7204 4449 7228 TIME...MOT...LOC 1955Z 308DEG 12KT 4470 7247 Haynes
Special weather statement, Jul 8, 4:00 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Burlington VT 400 PM EDT Wed Jul 8 2020 VTZ005-008-010-017-018-082100- Eastern Chittenden-Western Chittenden-Washington-Eastern Addison-Orange- 400 PM EDT Wed Jul 8 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ORANGE... NORTHEASTERN ADDISON...SOUTHEASTERN CHITTENDEN AND SOUTHWESTERN WASHINGTON COUNTIES... At 400 PM EDT, a strong thunderstorm was located over Huntington, moving southeast at 20 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Northfield Village, Huntington, Warren, Duxbury, Northfield, Waitsfield, Starksboro, Fayston, Roxbury, Buels Gore, Lincoln, Granville, Moretown, Hinesburg, Williamstown, Bolton, Berlin, Ripton, Irasville and Huntington Center. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4432 7306 4437 7290 4412 7258 4399 7292 TIME...MOT...LOC 2000Z 331DEG 15KT 4427 7294 Clay
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:23 AM EDT | Heat Advisory | BTV | Addison, Chittenden, Franklin, Grand Isle | 63 hr |
| Jul 8, 2:04 PM EDT | Special Weather Statement | BTV | Rutland | 41 min |
| Jul 8, 2:47 PM EDT | Special Weather Statement | BTV | Rutland | 58 min |
| Jul 8, 2:59 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 61 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | BTV | Chittenden | 50 min |
| Jul 8, 3:20 PM EDT | Special Weather Statement | BTV | Lamoille | 40 min |
| Jul 8, 3:27 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 48 min |
| Jul 8, 3:35 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 55 min |
| Jul 8, 3:38 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Orleans | 37 min |
| Jul 8, 3:48 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 46 min |
| Jul 8, 3:51 PM EDT | Special Weather Statement | BTV | Lamoille | 39 min |
| Jul 8, 3:55 PM EDT | Special Weather Statement | BTV | Orleans | 50 min |
| Jul 8, 3:56 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 34 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | BTV | Washington | 60 min |
| Jul 8, 4:30 PM EDT | Special Weather Statement | BTV | Caledonia | 60 min |
| Jul 8, 4:30 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 45 min |
| Jul 8, 4:31 PM EDT | Special Weather Statement | BTV | Orange | 44 min |
| Jul 8, 4:43 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 47 min |
| Jul 8, 4:49 PM EDT | Special Weather Statement | BTV | Caledonia | 41 min |
| Jul 8, 5:18 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Franklin, Lamoille, Orange and 2 more | 42 min |
| Jul 8, 5:57 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Rutland and 2 more | 63 min |
| Jul 8, 3:07 PM EDT | Special Weather Statement | BTV | Franklin | 38 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2020Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.